# SDR AALA201905039029

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 24,860 hours, 18,221 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: O000383
- Condition: Crazed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND PASSENGER NR 1 WINDOW CRAZED. REPLACED WINDOW PER AMM 56-20-00.
